Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Should a glucose serum level of 102 fasting be a cause of concern ?

Hi I m a 30yr old personal trainer. Male, 6 2 200lbs, very athletic. I have a glucose serum level of 102 after fasting. Should I be worried?
Asked On : Thu, 16 Jun 2011
Answers:  2 Views:  828
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Dawn phenomenon can cause BG to rise. Liver dumps when body goes into starvation mode. I would be concerned for A1C at 5.8 though 3-6 is considered normal range. Perhaps it's time that you start cutting down on carbs and processed/package foods, coke/pepsi/soda/etc.
Answered: Fri, 17 Jun 2011
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good Day
Nothing to worry about. But you need to eat healthy and exercise everyday. Diabetes is when fasting is more or equal to 126. You must have a healthy lifestyle to prevent getting Diabetes in the future. Keep away from junk food. No colas as well. Invest in fresh fruits and vegetables always, they never let you down.
Answered: Thu, 16 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor